# SDR DALA1312006708

- Difficulty date: April 21, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 625 Str 16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FUSELAGE SKIN AT BS 590-660, FOUND TWO CRACKS AT BS 625, STR 16L.  REPAIRED IAW SRM 53-00-03, FIG 201, REP 1.
